# SDR SWI2025F01269

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMER DOOR HAS CRACK NEXT TO AFT MICROSWITICH BRACKET. (MARKED)  (C-CHECK RO 09/07/2025)PERFORMED REPAIR OF THE LH FWD EMERGENCY EXIT DOOR FRAME LOCATED AT THE BASE OF THE AFT PROXIMITY SENSOR STRIKER AS PER REO 670-52-21-103 REV --, 2024-11-06. SEE CONTINUATION CARD FOR FURTHER DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
